Fields With Several Commuting Derivations
This paper gives in
geometric fashion the model-companion of
the theory of fields (in arbitrary characteristic) with a given finite
number of commuting derivations. The citation given by Cambridge Core reads:
Pierce, D. (2014) ‘Fields with several commuting derivations’, The Journal of Symbolic Logic, 79(1), pp. 1–19. doi: 10.1017/jsl.2013.19.
I was informed of the publication on Cambridge Core on December 16, 2016. I was given a “Personal author code,” along with the following “Sharing code”:
This code was accompanied by the directive, “share this article with your peers.”
Version of June 5, 2013: a slight revision of the previous version, which on May 1, 2013, was accepted for publication. It was indeed published in the Journal of Symbolic Logic 79 (2014), no. 1, 1–19.
Second revised version
Version of May 11, 2012, revised according to the report received on December 26, 2011.
Version of May 18, 2010, revised according to the suggestions of the referee's report received on February 8, 2010.
Originally submitted version
This is the paper as submitted on March 12, 2008.
(The LaTeX files of the first two versions above use the asl documentclass. When I attempted to submit such a file to the ArXiv, I found that this does not have the asl documentclass. So I went back and converted the paper to use the amsdoc documentclass. The submitted version was (mildly) edited after the version for the ArXiv was created.)